MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH PATIENT INFORMATION CENTER IX; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH PATIENT INFORMATION CENTER IX; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number PATIENT INFORMATION CENTER IX
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Codes Bradycardia (1751); Cardiac Arrest (1762); Respiratory Arrest (4461)
Date of Event 03/14/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.Reporting institution phone # (b)(6).Reporter phone # (b)(6).
 
Event or Problem Description
It was reported alarms were not generated at the central station when the nicu patient developed severe bradycardia, which lead to a delay in care.A nurse present in another room saw blue technical alarms on the bedside monitor and two other nurses on the care unit did not see alarms at the central station.The first nurse ran to the patient room to attend the patient, who was in cardiorespiratory arrest.It was clarified that the patient was "ok".
 
Additional Manufacturer Narrative
Customer reported that alarms were not generated at the central station when the patient developed severe bradycardia, which lead to a delay in care.A nurse present in another room saw blue technical alarms on the bedside monitor and two other nurses on the care unit did not see alarms at the central station.The first nurse ran to the patient room to attend the patient, who was in cardiorespiratory arrest.It was clarified that the patient was "ok".A philips field service engineer (fse) visited the customer site to perform an analysis of the reported issue.The fse checked the audit log of the control center (pic ix) and found that several red bradycardia alarms were issued for this patient from (b)(6) , which confirmed that the monitor and the control center did indeed trigger the alarms.The fse also found the volume of the control unit was set to level 2 at the time of my analysis.The fse discussed the volume level with the nursing staff present emphasizing the need for the volume to be set above 2 for red alarms.The staff agreed and the fse made adjustments to the volume level of the control center, setting it at 5 with an additional +2 boost for red alarms.In addition, the fse carried out a test by simulating a red bradycardia type alarm on a monitor in another room (the monitor concerned was in use).The monitor and the control center immediately reacted in a compliant manner, with the triggering of a red alarm.No anomaly in the operation of the alarms was noted during the analysis.A philips product support engineer (pse) also reviewed the logs provided and agreed with the findings of the fse.No logs were provided for the bedside monitor.Based on the results of the analysis, the product was confirmed to be operating per specifications, and the cause of the reported problem was not able to be identified; however, a use issue related to alarm volume settings may have been a factor.The device was confirmed to function as designed and configured.

Brand Name
PATIENT INFORMATION CENTER IX
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key24844458
Report Number9610816-2026-100688
Device Sequence Number5790169
Product Code MHX
UDI-Device Identifier00884838112070
UDI-Public(01)00884838112070(10)4.1.0.0
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K211900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPATIENT INFORMATION CENTER IX
Device Catalogue Number866389
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date04/10/2026
Supplement Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown